# SDR ASAA2019090130576

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 15,830 hours, 5,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMP CONTROLLER WILL NOT HOLD SELECTED TEMP. IT WILL SPIKE HOT OR COLD. HAD TO CONTINUOUSLY MONITOR AND ADJUST. SUPPLY DUCT TEMP RANGED BETWEEN 8C - 45C. GROUNDED - YES. PERFORMED BITE CK OF BOTH CABIN TEMP CONTROLLERS WITH NO FAULTS LOGGED. ACCOMPLISHED FIM TASK 21-61 TASK 864 INITIAL EVAL. WITH TEMP INDICATIONS NORMAL.
